MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP

PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP
Model Number 39-MT-0403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 lot number - unknown d4 primary unique device identification (udi) number - full udi number not available without lot identification.H4 device manufacture date - unknown without lot identification.H3 device evaluation - no product was returned for evaluation.Without the opportunity to examine the complaint product, no conclusion can be drawn regarding the disassembly reported.It was noted that the tulip was successfully reattached to the screw to complete the procedure.Review of device history records and lot specific complaint history review were not possible.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.
 
Event or Problem Description
It was reported that a procedure was performed in australia on (b)(6) 2026, utilizing the reform ti modular system, 59-bp-xxxx series screws with the reform ti modular polyaxial tulip assembly (39-mt-0401).The tulip and the shank were securely assembled by the nurse and checked that they were secure.Screw was assembled onto a navigated/assembled screwdriver.Surgeon placed the screw in the pedicle and upon removing the screwdriver, the tulip fell off and into the surgical site.It was recovered and re-assembled onto the shank in-situ.The rest of the surgery proceeded as planned.

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM
Common Device Name
MODULAR MIS EXTENDED TAB TULIP
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key25659934
Report Number3005739886-2026-00029
Device Sequence Number17542145
Product Code NKB
UDI-Device Identifier00840019940610
UDI-Public(01)00840019940610
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39-MT-0403
Device Catalogue Number39-MT-0403
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown